PDA

View Full Version : New here



Momof1
09-13-2005, 05:33 PM
Hello i am a 24yr old mother of 1 diagnosed with lupus 4yrs ago have been through alot with it, right now i am looking for some people who are kinda going through the same thing i had a kidney biopsy done in july they said i was at a class 4 lupus and that i was spilling out over 6,000 grams of protein in a 24hr period so i went through 3 treatments of solumedrol which were a 1gram then they started me on 60mg of prednisone and cell cept my face really swelled up bad and my muscles got so weak i couldnt walk so they lowered the steriods i am now on 30mg of steriods 2000mg of cell cept 400mg of plaquenil a day if any of this sounds familiar to anyone please respond. Thanx

Missy
09-13-2005, 05:38 PM
Hi,

I pretty much was in your situation Dec 2003. I don't know what Solumedrol is, but I am still on Cellcept and am much better now. I wasn't able to work for a year, and now enjoy working part-time. I take 1/2 as much Cellcept as I was originally on and am now down to 5 mg of Prednisone. High doses of Prednisone can make you feel crazy - it's not you! But it can be hard to deal with the emotional highs and lows it brings.

I wish you well - it's do-able!

ClaireMacl
09-14-2005, 03:26 PM
For Missy,

Solumedrol is just Methylprednisolone, a different name for prednisolone, oddly.

Momof1
09-15-2005, 05:44 PM
Missy
So how long have you been on cellcept? have you ever gotten sick thats what i am scared of winter is approaching and i am afraid with my immune system down how will i be able to fight off anything? I was actually told to go with chemo i had refused so thats why i am taking the cellcept i did feel it was the safer approach and also i am only 24yrs old and have only 1 child and hopefully will be able to have more which the chemo would have wiped out our chances of having anymore children. I have been feeling better now that the steriods are down i dont feel as hungary or as tired i think it takes a toll on the body when its at such a high dosages. have you had any side effects due to the cellcept? well thanx for the reply
Mary